# SDR SWAA2022041982452

- Difficulty date: March 10, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661CB ON OPEN HOLE AT RT WING 2022-122142 / [01] TOOL USED: CALIPER P/N 500-196-30 S/N A21033416 DUE DATE 07-OCT-22.;[02] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 15102320 DUE DATE: 16-JAN-23.;[03] TOOL USED: SCALE PN:CL5000 SN:AE-37099 DUE DATE: 16-AUG-22.;[04] TOOL USED HOTBONDER P/N:HCS9200B-AV S/N: 18185781 DUE DATE: 16-JAN-23.;[05] TOOL USED SCALE P/N:CL5000 S/N:AE-39088 DUE DATE:17-MAY-22;[06] TOOL USED MULTIMETER P/N: FLUKE 87 ; S/N: 37640185 ; DUE DATE: 31-OCT-22;[07] REPAIRED ACCESS PANEL 661CB AT RT WING AS PER B737-700 SRM 51-70-04-2R-6 REPAIR 6 SEE INDIVIDUAL SIGNOFFS BELOW;[08] REPAIRED ACCESS PANEL 661CB AT RT WING AS PER B737-700 SRM 51-70-04-2R-6 REPAIR 6 SEE INDIVIDUAL SIGNOFFS BELOW
